Skip to content
Botox and cortisone shot
avatar
An_254289 posted:
Got Botox injections between eyes on Tuesday. Got cortisone injection in right shoulder on Thursday. Friday my face started burning and tingling and it has now spread to arms, legs, etc. could this be a cause from both injections?
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Reduce Deep Acne ScarsExpert
A minimally invasive and exceptionally effective treatment to reduce acne scars is microdermabrasion. This is a manual exfoliation that ... More
Was this Helpful?
23 of 39 found this helpful

Expert Blog

Secrets of a Beverly Hills Cosmetic Surgeon - Robert Kotler, MD ,FACS

Dr. Robert Kotler gets beneath the surface to discuss selecting a cosmetic surgeon, computer imaging, celebrity makeovers and more...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.